# SDR C7WA200500108

- Difficulty date: July 5, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- Engine: Pwa JT8D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 211473
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIR RETURN, ON CLIMBOUT AT 14,000 FT WHEEL WELL FIRE LIGHT ILLUMINATED.  RAN CHECK LIST FIRE LIGHT WENT OUT.  FOUND NR 2 BRAKE ASSEMBLY. SEIZED.  REMOVED AND REPLACED NR 2 BRAKE ASSEMBLY.  (SO29200506401) (K)
